# SDR CALA2022080501961

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- Aircraft time: 50,159 hours, 18,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3201
- Condition: Dented
- Location: Sta 847&Sta 827
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND OUT OF LIMITS AT FUSELAGE EXTERNAL SKIN BTW STA .847 AND  STA. 827, STR. 22L AND STR .23LJUST ABOVE THE LAV SERVICE DOOR CLOSE TO THE LAP JOINT. (REF AAR RFD NR 99936935). FABRICATED REPAIR AT FUSELAGE BTW STA .847 AND STA .827, STR .22L AND STR .23L IAW B737-800 SRM 53-00-01-2R-42. WORK ACCOMPLISHED BY AAR RFD TECH V939549 AND  AAR QC A-50 V931572. DIP REQUIREMENTS ARE FROM SRM 53-00-01-2R-42, PARA 5 TABLE 203. THRESHOLD 50,000 CYCLES WITH REPEAT THEREAFTER AT 18,000 CYCLES REPAIR AT FUSELAGE BTW STA .847 AND STA .827, STR .22L AND STR .23L IAW B737-800 SRM 53-00-01-2R-42. WORK ACCOMPLISHED ON AAR NR 99936935.  REF: LP 7643307.
